# SDR CALA2023013000270

- Difficulty date: January 30, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 100,298 hours, 17,858 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#12 RT MAIN GEAR AFT OB TIRE WHEEL ASSY HAS DAMAGE . UPON ARRIVAL RAMP REPORTED FIRE COMING FROM UNDER DAMAGED HUB CAP. BRAKE ASSY AND TIRE ASSY ARE TILTED IB AT TOP. FIRE DEPT RESPONDED AND PUT OUT FIRE COMING FROM INSIDE AXLE. AXLE AND WHEEL NUT HAVE MELTED AND ARE NOW OVAL SHAPED. NEEDS NEW AXLE. FLAGGED AS AN SDR EVENT REPLACED MLG TIRE AT POSITION 12. PLEASE REF LOG PAGE 3694294 FOR CORRECTED ACTION.  AMM  32-45-01.
